Varieties and cohomology of infinitely generated modules

David J. Benson, Jon F. Carlson

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Suppose that k is a field of characteristic p and that G is a finite group having p-rank at least three. Given a regular sequence of length 2 in H*(G, k), we show how to construct an infinitely generated module whose support variety is strictly smaller than the small support of its cohomology.

Original languageEnglish
Pages (from-to)122-125
Number of pages4
JournalArchiv der Mathematik
Volume91
Issue number2
DOIs
Publication statusPublished - 2008

Keywords

  • infinitely generated modules
  • groups algebras
  • support varieties
  • idempotent modules
  • complexity
  • category

Cite this